# SDR 2008UALA03050

- Difficulty date: May 27, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 62,453 hours, 18,048 cycles
- Engine: Pwa PW2037
- System (JASC): 2564 · Life Raft
- Part: Seal
- Condition: Broken
- Location: Slide Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT FWD LOWER CEILING SLIDE RAFT ELT SEAL IS BROKEN.  UNKNOWN DAMAGE.  REPLACED ELT.
